Some eigenvalue estimates for wavelet related Toeplitz operators
Colloquium Mathematicum, Tome 65 (1993) no. 1, pp. 149-156
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
By a straightforward computation we obtain eigenvalue estimates for Toeplitz operators related to the two standard reproducing formulas of the wavelet theory. Our result extends the estimates for Calderón-Toeplitz operators obtained by Rochberg in [R2]. In the first section we recall two standard reproducing formulas of the wavelet theory, we define Toeplitz operators and discuss some of their properties. The second section contains precise statements of our results and their proofs. At the end of the second section we include some comments about the range of applicability of our estimates.
Keywords:
Schrödinger representation, eigenvalue estimates, Toeplitz operators
Affiliations des auteurs :
Krzysztof Nowak 1
@article{10_4064_cm_65_1_149_156,
author = {Krzysztof Nowak},
title = {Some eigenvalue estimates for wavelet related {Toeplitz} operators},
journal = {Colloquium Mathematicum},
pages = {149--156},
year = {1993},
volume = {65},
number = {1},
doi = {10.4064/cm-65-1-149-156},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-65-1-149-156/}
}
TY - JOUR AU - Krzysztof Nowak TI - Some eigenvalue estimates for wavelet related Toeplitz operators JO - Colloquium Mathematicum PY - 1993 SP - 149 EP - 156 VL - 65 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-65-1-149-156/ DO - 10.4064/cm-65-1-149-156 LA - en ID - 10_4064_cm_65_1_149_156 ER -
Krzysztof Nowak. Some eigenvalue estimates for wavelet related Toeplitz operators. Colloquium Mathematicum, Tome 65 (1993) no. 1, pp. 149-156. doi: 10.4064/cm-65-1-149-156
Cité par Sources :